# SDR CA980309004

- Difficulty date: February 27, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,367 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2730 · Elevator Control System
- Part: Horn
- Part number: 1016100197
- Condition: Loose
- Location: Lt & Rt Elevator
- Part time: 5,352 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED A VIBRATION IN CERTAIN FLIGHT CONDITIONS. ATTACH RIVETS ON LT AND RT ELEVATOR CONTROL HORNS WERE LOOSE AND WOULD CAUSE VIBRATION IN FLIGHT. HORNS REPLACED.
